# SDR DALA2023110909243

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 70,298 hours, 26,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4280164) ON SVC CHECK FOUND FORWARD SERVICE DOOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
